# SDR UIEA2019042604042

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LBL 11.33" STA 1480 SEAT TRACK CROWN FOUND CORROSION.( CABIN - STA 1480 LBL 11.33 SEAT TRACK CROWN CORROSION REMOVED IAW SRM 51-10-02 AND RE-PROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN ALLOWABLE DAMAGE LIMIT IAW SRM 53-00-52, 1 FIG 101. )
